# SDR AUS20040120

- Difficulty date: February 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 8050
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR PRESSURE BULKHEAD CLEAT LOCATED AT STRINGER 7L AND BULKHEAD BEAM AT STRINGER 6L CRACKED. FOUND DURING INSPECTION IAW AD.
